On the Behavior of Solutions of a Third-Order Nonlinear Dynamic Equation on Time Scales


Creative Commons License

Senel M. T.

UKRAINIAN MATHEMATICAL JOURNAL, vol.65, no.7, pp.1111-1121, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 65 Issue: 7
  • Publication Date: 2013
  • Doi Number: 10.1007/s11253-013-0845-z
  • Title of Journal : UKRAINIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.1111-1121

Abstract

We study oscillatory and asymptotic properties of the third-order nonlinear dynamic equation